# SDR C2XA11RI134

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 27,210 hours, 20,563 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Processor
- Part number: 7014700626
- Part serial: 01034767
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,441 hours, 17,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3065 - EWR - FLIGHT CREW REPORTED CAPT AIR SPEED INOP IN FLIGHT DURING CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVES AND REPLACED AIR DATA PROCESSOR UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
